I usually have a very dry nose in the winter. Back in Feb or so I woke up in the middle of the night with a bloody nose which stopped within 5 minutes. Ever since then, both nostrils bleed and winter is over. I was putting bacitracin in my nose on occasion and was using it daily since last Thursday and stopped today as I ready you should not put in in your nose. I've also been using Ocean (saline spray) regularly since last Thursday. I have an appt. with ENT on Thursday as that was the soonest they had. I'm terrified of what this might be. I've notice some what I think is puss?or it might be from the bacitracin build up in my left nostril, I'm not sure. I've been going through menopause and just have had numerous symptoms from this. It's been a nightmare. I take Alpraxolam, .25 mgs up to 3x's a day. I was taking 200 mg of COQ10 but stopped taking that last week and was taking cal/mag and a vitamin b complex but stopped that a few weeks ago. Any suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.